Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lactating mother diagnosed with typhoid. On medication. Feeling extremely tired after fasting. Suggestions?

Hi, I am 32 years old. My height is 5ft 6 . My weight is 74 kgs. I am breast-feeding my 15 months old baby. I was diagnosed with typhoid 2 months back and was on medication for about a month. I am trying to fast during ramadan. Infact, I could fast for 3 days. After this, for the past 8 days, I feel like I have no energy left in my body. Is there any way that I can gain my energy back and start fasting . Thanks
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to HCMForum. The breast feading mothers should have double the diet than the other women. and you have started fasting,so the glucose levels in your blood has come down. if you want to continue fasting you should have infusion treatment by your doctor, followed by plenty of glucose or calory containing foods in between the fast.
Besides i advise you to take care about the child. give the child veining food and out side milk as a supplement to the mothers milk. other wise the baby may become week.
Thanks for calling.
Answered: Fri, 3 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor